MathSciNet Relay Station
MathSciNet bibliographic data
MR1527199 Contributed Item
Ward, Morgan; Mathematical Notes: A Generalized Integral Test for Convergence of Series. Amer. Math. Monthly 56 (1949), no. 3, 170–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement